Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Asymptotic behavior of the solution of the cauchy problem for perturbed Klein-Fock-Gordon equation

Abstract

This paper deals with the Cauchy problem for the perturbed Klein-Fock-Gordon equation. The principal term of an asymptotic expansion of the solution is constructed.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. Naife, Perturbation Methods [in Russian], Moscow (1976).

  2. 2.

    S. A. Vakulenko, “Justification of an asymptotic formula for solutions of the perturbed Klein-Fock-Gordon equation,” in: Mathematical Problems in the Theory of Wave Propagation,” J. Sov. Math.,20, No. 1 (1982).

  3. 3.

    A. B. Shidlovskii, Diophantine Approximations and Transcendental Numbers [in Russian], Moscow State University (1982).

  4. 4.

    V. A. Trenogin, Functional Analysis [in Russian], Moscow (1980).

  5. 5.

    L. V. Ovsyannikov et al., Nonlinear Problems in the Theory of Surface and Interior Waves [in Russian], Novosibirsk (1985).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 165, pp. 115–121, 1987.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kiselev, O.M. Asymptotic behavior of the solution of the cauchy problem for perturbed Klein-Fock-Gordon equation. J Math Sci 50, 2012–2016 (1990). https://doi.org/10.1007/BF01095582

Download citation

Keywords

  • Asymptotic Behavior
  • Cauchy Problem
  • Asymptotic Expansion
  • Principal Term